# SDR CALA2020050200889

- Difficulty date: April 26, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 62,907 hours, 22,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1222
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO F.S.500A STR 25R FRAME DENTED REPAIRED FRAME PER SRM 53-30-07 REPAIR 2. PLACED ON DIP TO REINSPECT 50,000 FLT CYCLES AFTER AIRPLANE DELIVERY WITH REPEAT INSPECTIONS EVERY 10,000 FLT CYCLES AS SHOWN IN FIGURE 208/REPAIR 2. LFEC INSPECTION OF THE FRAME AS SHOWN IN FIG 208/REPAIR 2. DETAILED INSPECTION OF THE FRAME,REPA IR ANGLE AND THE PRODUCTION DOUBLER WHERE VISIBLE IN THE ENTIRE REPAIR INSPECION REQUIREMENTS HFEC INSPECTION OF THE PRODUCTION DOUBLER APPROVED FOR INSPECTION REQUIREMENTS HFEC INSPECTION OF THE PRODUCTION DOUBLER AS SHOWN IN FIGURE 208/REPAIR 2. LFEC INSPECTION OF THE FRAME AS SHOWN IN FIG 208/REPAIR 2. DETAILED INSPECTION OF THE FRAME,REPA IR ANGLE AND THE PRODUCTION DOUBLER WHERE VISIBLE IN THE ENTIRE REPAIR IN REF WITH SRM 53-30-07 R2 ALTERATE 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT FORWARD CARGO F.S. 500A STR 25R 53DIP CONFIRMED. QC QC RECORDS UPDATE INIT: 50,000 TAFC WILL ITO TO RIR (-4889) RIR: EVERY 10,000 F/C.............LT/U224600
